# SDR UIEA2019082105249

- Difficulty date: August 12, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 101,584 hours, 19,500 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rub Strip
- Part number: 2242101102
- Part serial: NSN
- Condition: Worn
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE - WEAR STRIP, NO. 2 ENG NOSE COWL OUTER BARREL T/E AT 2-3 O'CLOCK POSITION. REMOVED DAMAGED PARTS IAW GEK9250 SPM 70-13-01 REV. 108. INSTALLED NEW PARTS IAW GEK9250 SPM 70-13-01 REV. 108 AND GOODRICH CMM 71-11-16 REV. 46. JOB COMPLETED AND CONDITION CHECKS NORMAL.
